MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft fracture occurred.The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 1.20mm x 15mm emerge balloon catheter was selected for dilation.However, during introduction, the balloon delivery shaft fractured.The device was simply removed, and the procedure was completed with a different device.There were no patient complications reported, and the patient condition was stable.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10662513
Report Number2134265-2020-13641
Device Sequence Number4284405
Product Code LOX
UDI-Device Identifier08714729806172
UDI-Public08714729806172
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number7133
Device Catalogue Number7133
Device Lot Number0024695429
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight62